# SDR SWIA201904035725

- Difficulty date: March 5, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING REAR SPAR WS.53.60 BATT RIB CHANNEL P/N 601R10203-27  FOUND CRACKED AT UPPER AFT CORNER ACROSS MULTIPLE FASTENERS HOLES.  (C-CHECK) RO: 04/01/2019  REPLACED BATT RIB CHANNEL & ANGLE & DOUBLER IAW SRM.
